# SDR DALA2014120806429

- Difficulty date: December 7, 2014
- Submitted: December 8, 2014
- Operation: Air carrier
- Aircraft: N345NW
- Make and model: Airbus A320-212
- Aircraft serial: 399
- Aircraft time: 67,381 hours, 30,079 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT BATTERY REPLACEMENT FOUND POWER SUPPLY NEAR OVERWING EXIT INOPERATIVE.  REPLACED POWER SUPPLY EPSU, W/O BATTERY AND FUNCTIONAL CHECK WAS NORMAL.
